Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generalised Swan modules and the D(2) problem

Tim Edwards

Algebraic & Geometric Topology 6 (2006) 71–89
Bibliography
1 H Bass, M P Murthy, Grothendieck groups and Picard groups of abelian group rings, Ann. of Math. $(2)$ 86 (1967) 16 MR0219592
2 F R Beyl, N Waller, A stably free nonfree module and its relevance for homotopy classification, case $Q_{28}$, Algebr. Geom. Topol. 5 (2005) 899 MR2171797
3 W Browning, Homotopy types of certain finite C.W. complexes with finite fundamental group, PhD thesis, Cornell University (1978)
4 H Cartan, S Eilenberg, Homological algebra, Princeton University Press (1956) MR0077480
5 R H Fox, Free differential calculus V: The Alexander matrices re-examined, Ann. of Math. $(2)$ 71 (1960) 408 MR0111781
6 J J A M Humphreys, Algebraic properties of semi-simple lattices and related groups, PhD thesis, University of London (2005)
7 F E A Johnson, Explicit homotopy equivalences in dimension two, Math. Proc. Cambridge Philos. Soc. 133 (2002) 411 MR1919714
8 F E A Johnson, Stable modules and the $D(2)$–problem, London Mathematical Society Lecture Note Series 301, Cambridge University Press (2003) MR2012779
9 F E A Johnson, Minimal 2–complexes and the $\mathrm D(2)$–problem, Proc. Amer. Math. Soc. 132 (2004) 579 MR2022384
10 T Y Lam, Serre's conjecture, Springer (1978) MR0485842
11 M P Latiolais, Simple homotopy type of finite 2–complexes with finite abelian fundamental group, Trans. Amer. Math. Soc. 293 (1986) 655 MR816317
12 S Mac Lane, Homology, Classics in Mathematics, Springer (1995) MR1344215
13 W Mannan, PhD Thesis, in preparation
14 J Milnor, Introduction to algebraic $K$–theory, Princeton University Press (1971) MR0349811
15 R G Swan, Induced representations and projective modules, Ann. of Math. $(2)$ 71 (1960) 552 MR0138688
16 R G Swan, Periodic resolutions for finite groups, Ann. of Math. $(2)$ 72 (1960) 267 MR0124895
17 R G Swan, Projective modules over binary polyhedral groups, J. Reine Angew. Math. 342 (1983) 66 MR703486
18 C T C Wall, Finiteness conditions for $\mathrm{CW}$–complexes, Ann. of Math. $(2)$ 81 (1965) 56 MR0171284